# SDR 99ZZZM344

- Difficulty date: April 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N780AT
- Make and model: Boeing 727208
- Aircraft serial: 22295
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Condition: Broken
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND RIGHT INBOARD FLAP INBOARD TE FLAP CABLE BROKEN.  REMOVED AND REPLACED RIGHT ACTUATING CABLE PER MM 27-51-5, ADJUSTED AND TESTED OK.  (M)
